Search Results

There are 30301 results for: content related to: IsoGeometric Analysis: Stable elements for the 2D Stokes equation

  1. Spectral algorithm for the analysis of flows in grooved channels

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 3, 30 May 2012, Pages: 606–638, A. Mohammadi and J. M. Floryan

    Version of Record online : 27 APR 2011, DOI: 10.1002/fld.2577

  2. Dynamic parallel Galerkin domain decomposition procedures with grid modification for parabolic equation

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 12, 30 August 2011, Pages: 1506–1529, Tongjun Sun and Keying Ma

    Version of Record online : 6 APR 2010, DOI: 10.1002/fld.2330

  3. Algorithms for interface treatment and load computation in embedded boundary methods for fluid and fluid–structure interaction problems

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 9, 30 November 2011, Pages: 1175–1206, K. Wang, A. Rallu, J.-F. Gerbeau and C. Farhat

    Version of Record online : 11 APR 2011, DOI: 10.1002/fld.2556

  4. A comparison of the GWCE and mixed PP1 formulations in finite-element linearized shallow-water models

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 12, 30 April 2012, Pages: 1497–1523, D. Y. Le Roux, R. Walters, E. Hanert and J. Pietrzak

    Version of Record online : 22 FEB 2011, DOI: 10.1002/fld.2540

  5. Mobile and immobile fluid transport: Coupling framework

    International Journal for Numerical Methods in Fluids

    Volume 65, Issue 8, 20 March 2011, Pages: 877–922, Jürgen Geiser

    Version of Record online : 9 FEB 2010, DOI: 10.1002/fld.2225

  6. Adaptive finite element method for an optimal control problem of Stokes flow with L2-norm state constraint

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 3, 30 May 2012, Pages: 534–549, Haifeng Niu, Lei Yuan and Danping Yang

    Version of Record online : 27 APR 2011, DOI: 10.1002/fld.2572

  7. The independent set perturbation adjoint method: A new method of differentiating mesh-based fluids models

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 8, 20 July 2011, Pages: 976–999, F. Fang, C. C. Pain, I. M. Navon, G. J. Gorman, M. D. Piggott and P. A. Allison

    Version of Record online : 1 MAR 2010, DOI: 10.1002/fld.2297

  8. Using staggered grids with characteristic boundary conditions when solving compressible reactive Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 5, 20 February 2012, Pages: 546–563, E. Albin, Y. D'Angelo and L. Vervisch

    Version of Record online : 26 JAN 2011, DOI: 10.1002/fld.2520

  9. A new well-balanced Hermite weighted essentially non-oscillatory scheme for shallow water equations

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 9, 30 November 2011, Pages: 1135–1159, Valerio Caleffi

    Version of Record online : 25 AUG 2010, DOI: 10.1002/fld.2410

  10. An efficient numerical method for RANS/LES turbulent simulations using subfilter scale stress transport equations

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 10, 10 December 2011, Pages: 1207–1233, Bruno Chaouat

    Version of Record online : 6 OCT 2010, DOI: 10.1002/fld.2421

  11. Augmented mixed finite element methods for a vorticity-based velocity–pressure–stress formulation of the Stokes problem in 2D

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 4, 10 October 2011, Pages: 450–477, Gabriel N. Gatica, Luis F. Gatica and Antonio Márquez

    Version of Record online : 8 JUN 2010, DOI: 10.1002/fld.2362

  12. Modified augmented Lagrangian preconditioners for the incompressible Navier–Stokes equations

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 4, 10 June 2011, Pages: 486–508, Michele Benzi, Maxim A. Olshanskii and Zhen Wang

    Version of Record online : 10 MAR 2010, DOI: 10.1002/fld.2267

  13. A multidimensional HLL-Riemann solver for non-linear hyperbolic systems

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 12, 30 December 2011, Pages: 1899–1931, G. Capdeville

    Version of Record online : 29 OCT 2010, DOI: 10.1002/fld.2453

  14. A lattice Boltzmann model for diffusion of binary gas mixtures that includes diffusion slip

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 1, 10 May 2012, Pages: 171–189, Sam Bennett, Pietro Asinari and Paul J. Dellar

    Version of Record online : 22 MAR 2011, DOI: 10.1002/fld.2549

  15. 4D variational data assimilation for locally nested models: Complementary theoretical aspects and application to a 2D shallow water model

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 2, 20 May 2011, Pages: 135–161, Ehouarn Simon, Laurent Debreu and Eric Blayo

    Version of Record online : 18 JAN 2010, DOI: 10.1002/fld.2244

  16. Computational water purification controls using second-order adjoint equations with stability confirmation

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 1, 10 May 2012, Pages: 146–170, Toshiki Sekine and Mutsuto Kawahara

    Version of Record online : 22 FEB 2011, DOI: 10.1002/fld.2548

  17. Volume-tracking of subgrid particles

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 12, 30 August 2011, Pages: 1530–1554, Mingyu Sun

    Version of Record online : 8 APR 2010, DOI: 10.1002/fld.2331

  18. A multi-moment transport model on cubed-sphere grid

    International Journal for Numerical Methods in Fluids

    Volume 67, Issue 12, 30 December 2011, Pages: 1993–2014, C. G. Chen, F. Xiao, X. L. Li and Y. Yang

    Version of Record online : 29 NOV 2010, DOI: 10.1002/fld.2478

  19. Spectrally accurate method for analysis of stationary flows of second-order fluids in rough micro-channels

    International Journal for Numerical Methods in Fluids

    Volume 66, Issue 4, 10 June 2011, Pages: 509–536, A. Mohammadi, J. M. Floryan and P. N. Kaloni

    Version of Record online : 3 FEB 2010, DOI: 10.1002/fld.2269

  20. ℋ-LU factorization in preconditioners for augmented Lagrangian and grad-div stabilized saddle point systems

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 1, 10 January 2012, Pages: 83–98, Steffen Börm and Sabine Le Borne

    Version of Record online : 9 DEC 2010, DOI: 10.1002/fld.2495